DAVE THE RAVE’S FOOT SWELL HELL!

 
EXCLUSIVE by SIMON DEAN

DEATH-DEALING drug pushers have devised a new form of “legal high” pill that’s being scoffed by the thousand at parties up and down Britain.

But fun-seeking youngsters DON’T know that the drug has a HORRIFIC side effect – causing users’ feet to swell up to TEN TIMES their normal size!

The synthetic drug, known on the street variously as Maze or Haff, closely resembles the recently -banned mindbender methadrone – meow-meow – in chemical composition.

The high produced by Maze is described as a “fuzzy coke rush with a bit of ecstasy brain hugging”.

But the ghastly and long-lasting after effects surely outweigh any momentary euphoria.

Regular users have reported one or both feet growing huge, warped and distended.

The condition is called hyperpedia, caused by the tissues of the feet retaining fluids and moisture normally lost in the form of sweats and toe jam. Victims are left with sore, aching feet and even lost toenails.

Cynically, the criminals manufacturing Maze stamp their product with a FOOT – thus cruelly mocking the unfortunates suffering from hyperpedia. One former Maze user and hyperpedia sufferer, Dave “The Rave” Schmidt bravely spoke out to warn youngsters.

Unemployed Dave, 25, from Manchester, shuddered: “We started taking Maze because it was so hard to get hold of Bubbles (meow-meow).

Tickled

“At first it was great – like being tickled by a goose or seeing an awkward cloud. But soon I noticed my right foot feeling a bit like salty gravy – then after a couple of hours it went all big. “We were all laughing because we were bonged.

Then next morning I weren’t laughing no more because my foot REALLY was big – we hadn’t just been seeing things.

“The doctor said I had this hyperpedia and that I had to rest my foot. It’s bad because when I put my feet on the coffee table I can’t even see Countdown.”

Dave’s been told that he’ll be stuck with his giant foot for at least two months.

Dr Gerald Flaherty, senior reader in narcotic toxicology at the University of West Lancashire said: “The trouble with these new synthetic drugs coming onto the market is that nobody knows what the side effects are. “The human body is a very complex. Tamper with it and you could end up with a big foot. Or drooling, like a badger.”

Last night, the Home Office – the government department responsible for banning drugs – admitted they had “no reports” of Maze use.

 

Comments

comments

Written by Sunday Sport

Custom Single Post Templates Manager via Themes Town